# SDR UALA2012031501718

- Difficulty date: March 14, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 61,535 hours, 21,562 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 87
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP WILL NOT COOL BELOW 86 CABIN TEMPS ARE 74 & 69.  DOES NOT OPERATE IN MANUAL OR AUTO TO COOL COCKPIT.  DF'D PER MEL.  REMOVED & REPLACED COCKPIT TRIM AIR MODULATING VALVE, OPS CHECK GOOD.
